# SDR DALA2021110406804

- Difficulty date: November 2, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 HIDDEN DISCREPANCY , AFTER SEAT TRACK PROTECTION REMOVAL, CORROSION WAS FOUND FROM STA 1275 TO 1320 INBOARD AND OUTBOARD LH SIDE AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NR 00598: SECTION OUTBOARD LH SEAT TRACK OF STA 1270 TO 1320 AND SECTION INBOARD LH SEAT TRACK OF STA 1270 TO 1320 WERE REPAIRED PER B757-200 SRM. (2005004)
